Аннотация:
В данной статье изучаются исключительные пучки на поверхностях дель Пеццо. Мы даем описание жестких расслоений на таких поверхностях и доказываем, что любой исключительный пучок может быть дополнен до полного исключительного набора. Кроме того, показывается, что все такие наборы могут быть получены друг из друга последовательностью стандартных операций, которые называются перестройками.
Образец цитирования:
С. А. Кулешов, Д. О. Орлов, “Исключительные пучки на поверхностях дель Пеццо”, Изв. РАН. Сер. матем., 58:3 (1994), 53–87; Russian Acad. Sci. Izv. Math., 44:3 (1995), 479–513
Daniel Levine, Shizhuo Zhang, “Brill–Noether and existence of semistable sheaves for del Pezzo surfaces”, Annales de l'Institut Fourier, 74:3 (2024), 1189
Tomoki Yoshida, “Full exceptional collections of line bundles on the blow-up of ${\mathbb {P}}^{5}$ along Segre threefold”, manuscripta math., 2024
Dae-Won Lee, “Classification of full exceptional collections on smooth toric Fano varieties with Picard rank two”, Advances in Geometry, 23:1 (2023), 25
Eric Rains, Contemporary Mathematics, 780, Hypergeometry, Integrability and Lie Theory, 2022, 95
Abe T., “Semistable Sheaves With Symmetric C1 on Del Pezzo Surfaces of Degree 5 and 6”, Eur. J. Math., 7:2 (2021), 526–556
Beaujard G. Manschot J. Pioline B., “Vafa-Witten Invariants From Exceptional Collections”, Commun. Math. Phys., 385:1 (2021), 101–226
Alexey Elagin, Junyan Xu, Shizhuo Zhang, “On cyclic strong exceptional collections of line bundles on surfaces”, Eur. J. Math., 7 (2021), 69–115
Przyjalkowski V. Shramov C., “Hodge Level For Weighted Complete Intersections”, Collect. Math., 71:3 (2020), 549–574
Shinobu Hosono, Hiromichi Takagi, “Derived categories of Artin–Mumford double solids”, Kyoto J. Math., 60:1 (2020)
Uehara H., “A Trichotomy For the Autoequivalence Groups on Smooth Projective Surfaces”, Trans. Am. Math. Soc., 371:5 (2019), 3529–3547
Belmans P. Presotto D., “Construction of Non-Commutative Surfaces With Exceptional Collections of Length 4”, J. Lond. Math. Soc.-Second Ser., 98:1 (2018), 85–103
Auel A. Bernardara M., “Semiorthogonal Decompositions and Birational Geometry of Del Pezzo Surfaces Over Arbitrary Fields”, Proc. London Math. Soc., 117:1 (2018), 1–64
Chunyi Li, “Deformations of the Hilbert scheme of points on a del Pezzo surface”, Mosc. Math. J., 17:2 (2017), 291–321
TAKESHI ABE, “SEMISTABLE SHEAVES WITH SYMMETRIC ON A QUADRIC SURFACE”, Nagoya Math. J., 227 (2017), 86
Alexey Elagin, Valery Lunts, “On full exceptional collections of line bundles on del Pezzo surfaces”, Mosc. Math. J., 16:4 (2016), 691–709
Uehara H., “Autoequivalences of derived categories of elliptic surfaces with non-zero Kodaira dimension”, Algebraic Geom., 3:5 (2016), 543–577
Shiraishi Yu. Takahashi A. Wada K., “On Weyl groups and Artin groups associated to orbifold projective lines”, J. Algebra, 453 (2016), 249–290
Song Yang, “A note on the Rouquier dimensions of product varieties”, J. Algebra Appl., 15:04 (2016), 1650065
Coughlan S., “Enumerating Exceptional Collections of Line Bundles on Some Surfaces of General Type”, Doc. Math., 20 (2015), 1255–1291
Okawa Sh. Uehara H., “Exceptional Sheaves on the Hirzebruch Surface _{2}”, Int. Math. Res. Notices, 2015, no. 23, 12781–12803